Hi, thanks for asking in Healthcare Magic.
Cerazette contains Desogestrel
, a newer progesterone
. Progesterone alone pill or 'mini pill' has the advantage of a reduced risk of endometrial carcinoma
) which occurs due to estrogen in combined pills. But the efficacy is lower compared to combined pills which contain both estrogen and progesterone. Also the failure rate is high (2 to 3%) compared to combined pills (only 0.1 to 0.3%)
Desogestrel lack some of the side effects seen with other progestins like acne weight gain and increased body hair. But being a progesterone, it can cause mood changes, tenderness (pain) in breast, head ache, nausea and bloating sensation of stomach. Progesterone alone pill increase the risk of breast cancer
if taken for a long period of time.
Increase in blood pressure (BP) is reported with contraceptive
pills. Both estrogen and progesterone can cause this. Dizziness could be due to this.
The dizziness and the breast pain
you are having, could be due to pregnancy and can be attributed to failure of mini pill. Or it could be due high BP, another possible side effect of the pill. Please do a pregnancy test to rule out pregnancy. If the test is negative then get yourself examined for high BP.
I hope this is useful to you.